# SDR AALA202303139897

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 41,377 hours, 17,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 CABIN DOOR DIFFICULT TO OPEN. L2 DOOR SNUBBER (AALA202303130928) REPLACED PER AMM 52-13-51. GUIDE ARM (AALA202303139897) AND ROLLER (AALA202303137361) REPLACED PER AMM 52-13-21. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
